# SDR C77A20131212004

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 16,052 hours, 9,125 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Lock Nut
- Part number: PE22072L14
- Condition: Loose
- Location: Lt Pylon
- Part time: 16,052 hours, 9,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG PYLON OTBD UPPER AFT ATTACH BOLT WASHER IS SPINNING.  REMOVED CASTELLATED NUT, PN PE22072L14, TORQUED & SAFETIED ON WO 739450-432 IAW ETD 2012-170-015918 & EO E17X-5400-001 REV IR WO 790524.
